Michael asked in HealthMental Health · 8 years ago

How much seroquel xr would it take to kill myself?

7 Answers

Relevance
  • Anonymous
    8 years ago
    Favorite Answer

    We are so sorry to hear that you are feeling so much emotional pain that you are contemplating suicide. Suicide is never the answer, no matter what problems you are struggling with. Know that suicide is a permanent solution to a temporary problem.

    Don't keep your suicidal thoughts a secret. Immediately reach out for support from a trusted adult such as your parents, school counselor, teacher, or coach. Know that there is help out there for you and you are not alone. Never give up on yourself, you are a valuable person.

    Please contact the Boys Town National Hotline and speak to one of our trained counselors. Our counselors are available 24/7 to help with any type of issue. We are concerned about your safety and want to help.

    Counselor, MT

    Boys Town National Hotline

    1-800-448-3000

    Source(s): www.yourlifeyourvoice.org
  • DeAnne
    Lv 7
    8 years ago

    If you’re a teen, remember that the teen years are the absolute worst time of your life. I'm surprised any of us survive it. You are struggling with so much stress, pressures, changes... Your body and mind are trying to cope but ... it's hard.

    The brain is a very complicated and delicate thing. It can get messed up and be unable to produce any or enough serotonin. This is called a chemical imbalance which is easily treated, very common and nothing to be ashamed of.

    It can cause depression, anxiety, panic, obsession, self harm/self hatred, suicidal thoughts, eating disorders, sleeping problems, aggression/rage, anger, phobias, fears, helplessness/hopelessness, hypochondria, ADHD, paranoia, OCD, headaches, lack of interest in things, lack of motivation/ focus and much more.

    Go to a dr. and ask for anti-depressants. Zoloft/Sertraline is a good one; most people thrive on it and it has no side effects. With antidepressants, you will be much better, happier, calmer, confident, safer and feel normal. What a difference it makes!

    Therapists are mostly a waste of time and money. They aren’t even allowed to prescribe appropriate meds to help you get better.

    Don’t stop taking the meds once you start to feel better. You need them, so stay on them.

    But meds can do only so much. God is the ONLY one who knows what you’re thinking, how you’ve struggled and what you’re going thru. He loves you passionately and wants to be your BFF. He has a super-deluxe custom-made plan for your life that’s beyond anything you ever dreamed of. BUT He waits for us to ask. Invite Him into your heart; ask Him to take over your life and your problems.

    Find a big, happy church, attend some groups and have fun. Talk with the pastor or youth pastor; he probably deals with this a lot and will have some good ideas. God loves you more than you can possibly imagine!! :)

  • 8 years ago

    killing your self with prescription pill is a lengthy and painful process. i know bc i've tried it. at first you'll feel the "high" but shortly after the pain will set in. Sever stomach pain, headache, vomiting, slowly the total body pain takes over and its horrible. If you're on seroquel you might be bipolar or suffer from insomnia maybe even have sever depression. with the said if you're thinking about killing your self go to the hospital, call you psychiatrist or a good friend to help you through this hard time. you'll get through this and see that life truly is worth living.

  • Anonymous
    8 years ago

    Many people have testified that when they died in their hospital bed and came back to life later that they met Jesus, and He told them it is not time for them to be taken, and He sent them back into their body and they were miraculously healed... all to the doctors and nurses amazement. Others who died saw their bodies from above as they left and headed down a dark tunnel where they could see flames and the smell of sulfur ahead. They called out to the Lord Jesus to save them, and He did and sent them back into their bodies to tell others... the doctors and nurses could not believe they came back to life. I have several friends who prayed for such a man who died in a hospital bed, and he came back to life after 3 hours. I also know that man and that this was verified by the hospital as being all true.

    God did not create you to commit suicide. Ask the Lord Jesus Christ to be your Lord and Savior, as He died on the cross for your sins. Start reading the New Testament of the bible. Go to the church God puts on your heart to. Live for Christ, and you will find peace and happiness.

    Source(s): www.jesusisreal.org
  • How do you think about the answers? You can sign in to vote the answer.
  • daveta
    Lv 4
    4 years ago

    i've got been taking Seroquel for a minimum of 6 months. It makes you drained every time they boost your dosage yet after some week it is going to quit having that result. After 2 weeks you will no longer even sense it, rather. except you're additionally taking it interior the sunlight hours.

  • 8 years ago

    Yeah it really isn't worth it, things will get better! It may take a month or even a year but things will eventually get better!

    Seek help immediately! People are there to help you, it's not a bad thing to accept help!

    Just please don't do it it's not worth it!

  • 8 years ago

    None

    Source(s): Thanks
Still have questions? Get your answers by asking now.